# SDR SWAA2023062952121

- Difficulty date: May 25, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241SF UPPER SKIN HAS AREAS OF PULLED STRANDS.<[01] IDENTIFIED FLOOR PANEL 241SF MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 5 TABLE 5. MOST OF THE UPPER SURFACE HAS LARGE AREAS OF PULLED STRANDS OR DELAMINATION. AREAS EXCEED ALLOWABLE DAMAGE LIMITS 53-00-50-1A-1 PARAGRAPH 4.F. FLOOR PANEL 241SF DAMAGE TO UPPER SURFACE IS BEYOND ECONOMICAL REPAIR AND MAY BE REPLACED IAW 53-00-50-2R-0 PARAGRAPH 1.A NOTE.  ROUGH CUT A NEW FLOOR PANEL USING BMS4-23 TY2 LOT#1525675-1. LOCATED INSERT HOLES AND COUNTERBORED HOLES IAW SRM 53-00-50-2R-0 PARAGRAPH 4.A(2); AND PARAGRAPH 5.S(1)(A-D); AND BAC DWG 146A5810 ID:0465.;[02] INSTALLED INSERTS USING BMS5-107 LOT# AK2KP8383K-1 AND CURED USING THERMOMETER ID: ATS2209 CAL DUE: 10/2023. APPLIED TAPE BMS 8-283 LOT# 0CN000057073; AND PART MARKED AS REQUIRED. IAW SRM 53-00-50-2R-0 PARAGRAPH 5.S(1)(E-H) AND BAC DWG 146A5810 ID:0465.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2  VERIFIED MEASUREMENTS TABLE;[04] CURE SHEET UPLOADED.  JOB COMPLETE;[05] JOB COMPLETE.
